Khintchine's theorem and a transference principle for star bodies

Dodson, M.M. and Kristenson, S. (2006) Khintchine's theorem and a transference principle for star bodies. International Journal of Number Theory, 2 (3). pp. 431-453. ISSN 1793-0421

Abstract

Metadata

Institution: The University of York
Academic Units: The University of York > Mathematics (York)
Depositing User: York RAE Import
Date Deposited: 22 May 2009 11:12
Last Modified: 22 May 2009 11:12
Published Version: http://dx.doi.org/10.1142/S1793042106000668
Status: Published
Publisher: World Scientific Publishing Co.
Identification Number: 10.1142/S1793042106000668

Share / Export

Statistics